Fertility Friends Support Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
54 Posts
Discussion Starter #1
Hi

Not sure if anyone will know the answer to this, but thought I would give it a try.

I suffer from allergies to plasters, mushrooms and nuts, when I react to them I come out in red spots which then go into blisters, usually on my hands, arms and legs, (I know I'm odd!!) Anyway, the gynae asked if I was on any medication and I explained that I took anti-histamines when I was having an allergic reaction as it reduces the spots/blisters and thankfully the itching.  He told me to not to take them as they can affect ttc, although he didn't say why, but I've read various articles including one which suggests they reduce the cm.
Last night, I've come into contact with something that has made me have a reaction, my hands are covered in red spots and I'm itching like mad.  I'm desperatly trying not to reach for my tablets, but I am temped cos I'm going to Cardiff tomorrow shopping for my bridesmaid dress as my best friends is getting married in September, and when I'm covered in blisters on my hands no-one wants to touch anything I've touched-the looks I've had from shop assistants!
Is there anything that I can take which won't affect cm or anything else, there must be something natural but I don't know what, just wondering if anyone else knows?

Its a long shot, but thanks anyway!



 

·
Registered
Joined
·
42 Posts
Emma

I have an allergy to water (very rare!) and lived on anti-histamines on a daily basis.  I read I think on this site its somehing to do with or near the uterus and the histamines levels.  My clinic said it wasnt a problem.  However after ICSi I stopped them.  I think its like to cola, sweet, sugar, wine - they all could give you problems but how many people who conceive naturally drop all of these in there diet when TTC - not many that I know of!!  Only thing I would do is not to take them near or after transfer time but this is my opinion.

Gizmo100
 
1 - 2 of 2 Posts
Top